# SDR AALA20130602008

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER CRACKED ABOUT 8" OTBD OF KEEL BEAM.  INSTALLED CROSSBRACE REPAIRS TO BAY 1R, 2R AND 4R IAW AARD 51-00-05-1 AND SRMS UP 57-10-10-2R-2.
